본문 바로가기
KERD
논문KCI 등재

Construction for self-orthogonal codes over a certain non-chain Frobenius ring

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We present construction methods for free self-orthogonal \linebreak (self-dual or Type II) codes over $\mathbb Z_4[v]/\langle v^2+2v \rangle$ which is one of the finite commutative local non-chain Frobenius rings of order $16$. By considering their Gray images on $\mathbb Z_4$, we give a construct method for a code over $\mathbb Z_4$. We have some new and optimal codes over $\mathbb Z_4$ with respect to the minimum Lee weight or minimum Euclidean weight.

Abstract

We present construction methods for free self-orthogonal \linebreak (self-dual or Type II) codes over $\mathbb Z_4[v]/\langle v^2+2v \rangle$ which is one of the finite commutative local non-chain Frobenius rings of order $16$. By considering their Gray images on $\mathbb Z_4$, we give a construct method for a code over $\mathbb Z_4$. We have some new and optimal codes over $\mathbb Z_4$ with respect to the minimum Lee weight or minimum Euclidean weight.

참고문헌 (21)

  1. E. Bannai, "Type II codes, even unimodular lattices, and invariant rings", IEEE Trans. Inform. Theory, 45(4), pp.1194~1205 (1999)[DOI]
  2. A. R. Calderbank, "Quantum error correction and orthogonal geometry", Phys. Rev. Lett, 78(3), pp.405~408 (1997)[DOI]
  3. A. R. Calderbank, "Quantum error correction via codes over GF(4)", IEEE Trans. Inform. Theory, 44(4), pp.1369~1387 (1998)[DOI]
  4. "<v2 + 2v> of oddly even length and their Gray images", Finite Fields Appl, 52, pp.67~93 (2018)[DOI]
  5. "<v2 + 2v>", Cryptogr. Commun, 12(2), pp.301~319 (2020)[DOI]
  6. Y. Choie, "The complete weight enumerator of type II codes over Z2m and Jacobi forms", IEEE Trans. Inform. Theory, 47(1), pp.396~399 (2001)[DOI]
  7. "Database of Z4 codes"[URL]
  8. S. T. Dougherty, "On codes over Frobenius rings: generat-ing characters, MacWilliams identities and generator matrices", Appl. Algebra Engrg. Comm. Comput, 30(3), pp.193~206 (2019)[DOI]
  9. "<u2 − 1>", Discrete Math, 343(3), pp.111771~ (2020)[DOI]
  10. J. Y. Hyun, "Construction of minimal linear codes from multi-variable functions", Adv. Math. Commun, 15(2), pp.227~240 (2021)[DOI]
  11. S. Karadeniz, "Constructing formally self-dual codes over Rk", Discrete Appl. Math, 167, pp.188~196 (2014)[DOI]
  12. B. Kim, "Jacobi forms over number fields from linear codes", ~
  13. B. Kim, "Lee weights of cyclic self-dual codes over Galois rings of charac-teristic p2", Finite Fields Appl, 45, pp.107~130 (2017)[DOI]
  14. B. Kim, "A mass formula for cyclic codes over Galois rings of characteristic p3", Finite Fields Appl, 52, pp.214~242 (2018)[DOI]
  15. "<u3>", Finite Fields Appl, 59, pp.208~237 (2019)[DOI]
  16. S. Ling, "Type II codes over F4 +uF4", European J. Combin, 22(7), pp.983~997 (2001)[DOI]
  17. V. S. Pless, "Handbook of coding theory, Volume I" (1998), Elsevier, North Holland
  18. "<u2−1> and their Gray images", Finite Fields Appl, 45, pp.86~95 (2017)[DOI]
  19. M. Shi, "On self-dual and LCD double circulant and double negacirculant codes over Fq + uFq", Cryptogr. Commun, 12(1), pp.53~70 (2020)[DOI]
  20. "<um>", J. Franklin Inst, 350(5), pp.929~937 (2013)[DOI]
  21. B. Yildiz, "Linear codes over Z4 + uZ4: MacWilliams identities, pro-jections, and formally self-dual codes", Finite Fields Appl, 27, pp.24~40 (2014)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (11건)